# SDR SIMA200212142

- Difficulty date: April 18, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521712009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, FORWARD DIGITAL CORRODED.  INSTALLED SERVICEABLE SECTION OF FORWARD DIGITAL IAW EMB 145 SRM 53-21-10.  (M)
